# SDR FDKA200702090

- Difficulty date: February 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 30,059 hours, 37,776 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: P64901M
- Condition: Malfunctioned
- Location: Aileron
- Part time: 5,880 hours, 5,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6201 JFK-PWM (1128 PHX LCL).  AILERON TRIM WILL GO FULL LEFT AND WILL NOT RETURN TO NEUTRAL.  MX REMOVED AND REPLACED ACTUATOR.
